# SDR CA090210005

- Difficulty date: February 6, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Condition: Leaking
- Location: Valve
- Component: Propeller, Hamstd
- Component part number: 54H60117
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTING YZF THE CREW OBSERVED A LOW OIL INDICATION ON NR 3 PROPELLER IN THE CLIMB WITH NORMAL RPM.  THE PROPELLER RPM INCREASED TO 103 PERCENT SHORTLY AFTER AND THE CREW SHUT THE NR 3 ENGINE DOWN.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REPLACED THE NR 3 PROPELLER, AND PROP VALVE HOUSING AND THE AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE OBSERVED SOME DAMAGE ON 3 PROPELLER BLADE SEALS AND IT IS UNCONFIRMED THAT THE FLUID LOSS INDUCED A VALVE HOUSING PROBLEM OR IF THE OVER SPEED CONDITION WAS RESULTANT FROM AN ACTUAL PROP VALVE FAILURE.  TEARDOWN RESULTS ARE BEING REQUESTED FROM THE VENDOR.
